Open Access
Translator Disclaimer
2015 Nest graphs and minimal complete symmetry groups for magic Sudoku variants
E. Arnold, R. Field, J. Lorch, S. Lucas, L. Taalman
Rocky Mountain J. Math. 45(3): 887-901 (2015). DOI: 10.1216/RMJ-2015-45-3-887

Abstract

%

Citation

Download Citation

E. Arnold. R. Field. J. Lorch. S. Lucas. L. Taalman. "Nest graphs and minimal complete symmetry groups for magic Sudoku variants." Rocky Mountain J. Math. 45 (3) 887 - 901, 2015. https://doi.org/10.1216/RMJ-2015-45-3-887

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1325.05041
MathSciNet: MR3385968
Digital Object Identifier: 10.1216/RMJ-2015-45-3-887

Subjects:
Primary: 05B15 , 05E18

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top